# SDR FDEA201107212871

- Difficulty date: July 21, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 49,403 hours, 30,694 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651766334
- Condition: Corroded
- Location: Bs 700 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 700, INBD OF STRINGER 28L.  CUT OUT DAMAGED SHEAR TIE  IAW SRM 51-10-1.   FABRICATED SHEAR TIE DOUBLER IAW SRM 53-10-4  FIG 15.   INSTALLED SHEAR TIE REPAIR DOUBLER IAW SRM 53-10-4 FIG 15  REV 103.
